# SDR IPXA2017033115700

- Difficulty date: March 31, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 10,230 hours, 3,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Bent
- Location: Door Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FWD ENTRY DOOR EICAS MESSAGE.  FOUND THE BRACKET FOR FWD ENTRY DOOR PROXMITY SENSOR BENT.  REPLACED THE BRACKET AND ADJUSTED THE PROXIMTIY SWITCH IAW AMM 52-71-00.  PERFORMED DOOR WARNING SENSOR TEST IAW AMM 52-71-00-735-072.
